# SDR HNAA2018013000015

- Difficulty date: January 26, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 42,757 hours, 39,355 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1467
- Condition: Inoperative
- Location: Aft E/E Bay
- Part time: 42,757 hours, 39,355 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOPERATIVE EICAS WARNING, AFTER TAKEOFF.  MAIN PITCH TRIM INOPERATIVE,  BACKUP TRIM WORKS NORMALLY.    R & R THE HSCU IAW AMM 27-40-01, OPS CHECKED GOOD. R & R THE CAPTAIN`S YOKE PITCH TRIM SWITCH IAW AMM 27-40-03. OPS CHECKED GOOD, OK FOR SERVICE.
